# SDR CA130325003

- Difficulty date: March 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 8,580 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Failed
- Location: Lt Wing Te Flaps
- Part time: 9,419 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH THE FLIGHT CREW REPORTED A T/E FLAP DISAGREE WITH THE FLAP INDICATOR READING BETWEEN 0-1 UNITS AND THE FLAP HANDLE AT 5 UNITS.  A GO-AROUND WAS ACCOMPLISHED AND THE APPROPRIATE NON NORMAL CHECKLIST WAS CARRIED OUT ENABLING THE CREW TO LOWER THE FLAPS TO 15 UNITS USING STANDBY.  AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE CARRIED OUT THE FOLLOW ACTIONS BEFORE THE ACFT COULD BE RETURNED TO SERVICE, FSEU BITE TEST C/O IAW FIM 27-51, TASK 801. NO FAULTS FOUND. FSEU FAULT HISTORY SHOWS MSG: T/E FLAP SENSOR L 27-52259, FLIGHT LEG 0. LT FLAP POSITION TRANSMITTER REPLACED AND TESTED SERVICEABLE IAW AMM 27-58-01.  SDR TO BE UPDATED WHEN TEARDOWN INFORMATION FROM THE FAILED FLAP POSITION TRANSMITTER BECOMES AVAILABLE.
